# SDR DALA2022030801500

- Difficulty date: March 3, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N109DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50028
- Aircraft time: 7,167 hours, 3,307 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER NUMBER 2 RIB HINGE CRACKED. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0099:2040-0025/001 00103 ACCOMPLISHED PRI 597575-14, REV. 0 AND ERA 597575-14,REV. ORIGINAL. (LP# 2142706)
